Urology Expert Forum
pain after surgery
About This Forum:

Questions in the Urology forum are answered by medical professionals at Healthcare Magic. Topics covered include benign prostate disease, penis curvature, cystisis, kidney stones, pediatric urology, prostate, sexual dysfunction, urinary tract infections (UTI), and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

pain after surgery

im a c5 quad of 14 yrs. i had a huge stone stuck in my ureter not far from my bladder. they tried lasering it, too inflamed. tried lithotripsy twice, nothing. laser again, still too inflamed. finally open surgery, went in and cut ureter open and removed stone, stitched me up left stint in. that was 56 days ago. i am still hurting very badly in the bladder/stomach/surgery area. is this normal? how long does it normally take for this soft tissue to heal? i also could pee on my own before surgery (condom cath), now i have to have a foley cath. could they have hurt anything pulling the stint out after surgery? the only other thing i could ask is could this stomach area pain be because all the daily dulcalax suppositories i have to use to move my bowels catching up to me? im very bloaded (puffy stomach) even after a bm. i also can push around where i had surgery and it hurts. I'm lost. i cant eat alot and get full because it hurts too bad from i geuss the pressure. I REALLY NEED SOME ANSWERS. OH yeah they said the stone had brobably been getting bigger in the same spot over several years. would this make the healing process take any longer?
Please help me with these answers. Thank You very much.
Related Discussions
233190_tn?1278553401
I am not a urologist, so my insight into this question is limited.  

I would discuss with your symptoms with your personal urologist to ensure there isn't any complications from your procedure.  

As for the abdominal discomfort, it is unlikely that the dulcolax suppositories would be causing it.  An upper GI series or upper endoscopy can be considered to further evaluate for any upper digestive problems.  If it continues, an ultrasound can be considered to evaluate the liver and gallbladder.

These options can be discussed with your personal physician or urologist.

Followup with your personal physician is essential.

This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.

Kevin, M.D.
kevinmd_b
0 Comments
Blank
Avatar_n_tn
0
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank